Advertisement
Cine y Pediatría 8
Article not rated

Vol. 17 - Num. 66

Clinical Reviews

Antitussives’ poisoning: a case report

Diego Rodríguez Álvareza, Miguel Ángel Molina Gutiérrezb, Victoria Martínez Ariasa

aMIR-Pediatría. Hospital Universitario La Paz. Madrid. Madrid. España.
bServicio de Urgencias Pediátricas. Hospital Infantil Universitario La Paz. Madrid. España.

Correspondence: D Rodríguez. E-mail: diegorodral@gmail.com

Reference of this article: Rodríguez Álvarez D, Molina Gutiérrez MA, Martínez Arias V. Antitussives’ poisoning: a case report. Rev Pediatr Aten Primaria. 2015;17:e137-e139.

Published in Internet: 02-03-2015

Abstract

Antitussive drugs are commonly used in Pediatrics, although their effectiveness is not clearly demonstrated. Most of the accidental intakes do not tend to be associated with severe complications; however sometimes potentially serious side effects may occur. A case of poisoning is presented with a cough suppressant product.

Keywords

Cough Dextromethorphan Medicines in Children Poisoning

 

Comments

This article has no comments yet.